# SDR SWIA2025022841230

- Difficulty date: December 30, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER FS311.75 IS CORRODED     (C-CHECK RO 2/27/2025)    REMOVED AND DISCARDED CORRODED PAX DOOR FWD FORMER FS311.75. REF: CRJ-200 SRM 51-42-06 AND CRJ-200 SRM 51-42-21 AND INSTALLED NEW PAX DOOR FWD FORMER FS311.75. REF: CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21, AND DRAWING 601R31702 REV N. LEAK CHECK GOOD, COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
